Jump to content

Stomach in knots...panic attacks...grrrr


Recommended Posts

Hi Guys,

 

Down to 2mgs now and I actually had a few pretty good days this week...one was what I'd call GREAT.  AND I am sleeping better again, so the insomnia didn't seem to last very long.  Now I am starting my period and this proves to be a really rough time for me (and many women).  I was up till 3am last night w/ a full blown panic attack.  My heart raced, stomach was in knots and I am shocked I didn't throw up (never have during my w/d...knock on wood)...my right arm was jerking (something it has never done), and I felt like I HAD to cry - or SOB really.  My husband stayed up w/ me as he had really no choice w/ how loud I was.  I've had several attacks through all of this so I am sort of used to them...but they are horrible nonetheless.  Now today I am exhausted and queasy beyond belief.  I used the sea bands as I seemed to have luck w/ them this past week, but today it's not even touching the queasy stomach.  I am crying b/c I really can't fathom going through the remainder of the w/d...even though there are only a few weeks left.  I WILL do it...I'd never quit now, but I am just so done.  These past few mgs have really hit hard and I just want this over.  Did anyone find there queasy stomach left after the tapering?  I could handle the other s/x somewhat better if my stomach would just feel better.  Ugh.  I can't wait to be back w/ my success story and hardly being able to remember all of this stuff.  Even after having a few good days this week, it feels like it hits so much harder when you get hit w/ the s/x. 

 

Thanks for listening...not a winner of a day but I'm sure it will get better.

 

Hugs,

Schatje

Link to comment
Share on other sites

My stomach is tied up in a knot also im at around 14 mg valium as im titrating but feeling very ill every day....im so out of it having weird dreams a lot of anxiety as soon as i wake up...i think ima try going to a detox as i cant take this over a taper period im throwing up everyday since ive got to 14.5 mg im gettin depressed idk wat to do either  :'( :'( :'(
Link to comment
Share on other sites

×
×
  • Create New...